# SDR SWIA2023011967127

- Difficulty date: December 14, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 39,236 hours, 36,323 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 461 Bl0-Rbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK WAS CRACKED AT BS 461 BETWEEN BL 0 & RBL 9.   REPAIRED PRESSURE DECK IAW REO 601R-53-41-2598 REV -.   LEAK CHECKS GOOD.
